# SDR 01FDEA00798

- Difficulty date: August 31, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 2620 · Extinguishing System
- Part: Coupling
- Condition: Defective
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE PROTECTION ENG STRUT FIRE X NOZZLE INSP COMPLY WITH FLEET CAMPAIGN DIRECTIVE 7-26-020.  REMOVED AND REPLACED LINE A COUPLING.
